Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feel constant Deja vu, taking Prozac, drinking water eased the intensity feeling. Is it Temporary Lobe?

I am on prozac , 4 * 20 (mg???) pills a day, I usually have no more than 1 beer a day. Last Thursday, I had 3 glasses of wine, I started to feel constant deja vu - everything thing I heard I was sure that I heard before. This continued for about 48 hours. I would swear that everything I heard, I had heard before. I heard radio commedians that I never heard before, sure that I had heard Woddy Allen or Bill Cosby doing the same stuff. Drinking water eased the intensity of the feelings, as did sleep. After 48 hours, the symptoms mostly went away. I remain scared and mystified.I will seek medical attention monday. I wonder if I have had a temporal lobe TIA or something of that nature. (I am 52 years old and read a lot about brain mechanics.) Do these symptoms seem familiar to anyone?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Feeling of constant deja vu is a sign of a psychotic disorder and if you are taking prozac you might want to bring this up with your doctor so as to get the other medications you need to help with your deja vu feeling. I also think that you must do so as soon as you can and visit with a psychiatrist. I also believe that it is not a case of temporal lobe TIA, but a psychiatric condition.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor